# SDR 119522

- Difficulty date: July 27, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N95
- Make and model: Saab SF340A
- Aircraft serial: N95
- Engine: Ge CT75A2
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6226190113
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT 7941 IAD-BGM.  DURING TAKEOFF ROLL THE FIRST OFFICER'S EADI SHOWED A 40 DEGREE TURN AND 10 DEGREES NOSE DOWN ATTITUDE.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO GATE.  A/C TAKEN OUT OF SERVICE 7-27-04 AT 1745 (LT).  IAD MX REMOVED AND REPLACED THE NR 2 AHRS COMPUTER, SYSTEM OPERATIONAL TEST GOOD.  A/C RETURNED TO SERVICE 7-27-04 AT 1845 (LT).
